Accessibility navigation


On the zeros of a class of arithmetical entire functions

Hilberdink, T. (2008) On the zeros of a class of arithmetical entire functions. Acta Arithmetica, 131 (1). pp. 69-85. ISSN 0065-1036

Full text not archived in this repository.

It is advisable to refer to the publisher's version if you intend to cite from this work. See Guidance on citing.

To link to this item DOI: 10.4064/aa131-1-6


Item Type:Article
Refereed:Yes
Divisions:Faculty of Science > School of Mathematical, Physical and Computational Sciences > Department of Mathematics and Statistics
ID Code:1393

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation